MAUDE Adverse Event Report: BD SAF-T-INTIMA¿ SAFETY SYSTEM WITH Y ADAPTER 18 GA 1.00 IN; INTRAVASCULAR CATHETER

BD SAF-T-INTIMA¿ SAFETY SYSTEM WITH Y ADAPTER 18 GA 1.00 IN; INTRAVASCULAR CATHETER
Model Number 383346
Medical Device Problem Codes Leak/Splash (1354); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd saf-t-intima¿ safety system with y adapter 18 ga 1.00 in there was a safety mechanism failure and tubing clamp loose.This event occurred 2 times.The following information was provided by the initial reporter and translated to english.The customer stated: "during use, it was found the indwelling needle was stuck in the heparin cap due to the jamming of the safety needle withdrawing the needle.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 9/1/2021.H.6.Investigation: bd received 2 samples submitted for evaluation.The reported issue was not confirmed upon inspection of the sample.During inspection no samples had damage that could result in the reported failure.Since the reported failure was not confirmed a root cause related to our manufacturing process cannot be established.A device history record review showed no non-conformances associated with this issue during the production of this batch.H3 other text : see h.10.

Brand Name
BD SAF-T-INTIMA¿ SAFETY SYSTEM WITH Y ADAPTER 18 GA 1.00 IN
Common Device Name
INTRAVASCULAR CATHETER
MDR Report Key12465114
Report Number9610847-2021-00437
Device Sequence Number19761462
Product Code FOZ
UDI-Device Identifier30382903833468
UDI-Public30382903833468
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2024
Device Model Number383346
Device Catalogue Number383346
Device Lot Number0087326
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2021
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer09/27/2021
Initial Report FDA Received Date09/13/2021
Supplement Report FDA Received Date10/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1